# SDR UPS202560

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON FRAME AROUND FASTENER HOLES AT BS 660 BETWEEN STR 22-23L, AND FRAME CRACKED AT STR 25L.  INSTALLED REPAIR PER SRM 51-40-3.
